Alert archive / West Virginia / Areal Flood Warnings in 2012
Areal Flood Warning 2, NWS Charleston, WV
NWS Charleston, WV issued this areal flood warning at Feb 29, 2012, 8:46 PM EST for Randolph County, West Virginia. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 29, 2012, 8:46 PM EST (01:46 UTC)
- Expired
- Mar 1, 2012, 3:45 AM EST
- In force
- 7 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Randolph County, WV
The radar
The Charleston,WV radar (KRLX), 160 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
505
WGUS41 KRLX 010146
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
846 PM EST WED FEB 29 2012
WVC083-010545-
/O.NEW.KRLX.FA.W.0002.120301T0146Z-120301T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH WV-
846 PM EST WED FEB 29 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLOOD WARNING FOR CENTRAL RANDOLPH COUNTY IN WEST VIRGINIA...
* UNTIL 1245 AM EST
* AT 842 PM EST THE RIVER GAGE AT MILL CREEK ALONG THE TYGART RIVER
REPORTED A STAGE AT 11 FEET. AT THIS STAGE...FLOODING OF LOW LYING
AREAS ADJACENT TO THE RIVER NEAR MILL CREEK IS POSSIBLE. IN
ADDITION...FLOODING HAS BEEN REPORTED OVER COUNTY ROUTE 39. SHOWERS
AND THUNDERSTORMS WILL MOVE BACK INTO THE AREA THIS EVENING...WITH
UP TO AN ADDITIONAL HALF INCH OF RAIN POSSIBLE.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3869 7997 3870 8001 3874 7998 3878 7995
3876 7991 3873 7993
$$1 follow-up statement
703
WGUS41 KRLX 010514
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1214 AM EST THU MAR 1 2012
WVC083-010845-
/O.EXT.KRLX.FA.W.0002.000000T0000Z-120301T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH WV-
1214 AM EST THU MAR 1 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXTENDED THE
* FLOOD WARNING FOR SMALL STREAMS IN...
CENTRAL RANDOLPH COUNTY IN WEST VIRGINIA...
* UNTIL 345 AM EST
* AT 11:45 AM EST THE TYGART VALLEY RIVER AT MILL CREEK WAS 11.90
FEET. AT STAGES NEAR 11.90 FEET COUNTY ROUTE 39 NEAR THE BRIDGE
HEADING OUT OF TOWN IS FLOODED. THE RIVER IS EXPECTED TO RISE TO
STAGES BETWEEN 12 AND 13 FEET BEFORE STARTING A SLOW FALL EARLY
THURSDAY MORNING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE WHERE WATER COVERS THE ROADWAY...ESPECIALLY AT
NIGHT...TURN AROUND AND DON'T DROWN.
&&
LAT...LON 3869 7997 3870 8001 3874 7998 3878 7995
3876 7991 3873 7993
$$
SIKORAWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Feb 29, 6:59 PM EST, 1 hour 47 minutes earlier.
Area forecast discussion, Feb 29, 6:59 PM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
659 PM EST WED FEB 29 2012
.SYNOPSIS...
COLD FRONT MOVES THROUGH TONIGHT. DRIER THURSDAY. REPEAT
SHOWING OF WARM/COLD FRONT COMBO FRIDAY INTO EARLY SATURDAY.
DRIER/COOLER AIR DEVELOPS ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WILL REMOVE TORNADO WATCH AND FLOOD WATCH IN AREAS WHERE CLEARING
HAS OCCURRED.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
GIVEN SVR WX ONGOING...DID NOT MAKE A WHOLE LOT OF CHANGE TO MIDDLE
PERIODS OTHER THAN POP/SKY GRID CHANGES. WARM FRONTAL ACTION
COMBINED WITH SOME DAYTIME HEATING WARRANTED INSERTING THUNDER WITH
WARM FRONT. TRIED TO TAKE DOWN POPS TO SCHC IN WAA HEADING INTO FRI
NIGHT. THINK WITH STRONG DOWNSLOPING DEVELOPING...PCPN WILL TEND TO
STAY CONFINED CLOSER TO FRONT ITSELF. BRING IN CAT POPS WITH
CONVECTIVE FRONTAL BAND 09-15Z SAT. NOT BUYING SECONDARY LOW
DEVELOPMENT FRONT OVER MTNS ATTM...HENCE BRINGING POPS DOWN QUICKLY
BEHIND FRONT WITH DRY AIR WORKING IN. COULD PUSH 70F ON FRI
DEPENDING ON AMNT OF CLOUD COVER. COOLER SAT NIGHT POST FRONTAL.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MAIN CONCERN WILL BE CONTINUED SLIGHT CHANCE/LOW CHANCE POPS
POSSIBLE FOR THE AREA SUNDAY AND MONDAY AS ANOTHER UPPER LEVEL
TROUGH MOVES ACROSS THE REGION. AS HAS BEEN THE CASE AS OF
LATE...WILL CONTINUE TO LEAN LONG TERM FORECAST TOWARDS THE
OPERATIONAL ECMWF PER REASONS CITED IN HPC DISCUSSION.
SATURDAY NIGHT COLD FRONT IS FAR EAST OF AREA. LARGE SCALE FORCING
FOR ASCENT REMAINS OVER FORECAST AREA HOWEVER AS NEXT UPPER LEVEL
TROUGH AMPLIFIES TO WEST OF AREA. VERY LITTLE LOW-MID LEVEL MOISTURE
IN PLACE HOWEVER AND WILL REMOVE POPS FOR ALL BUT MOUNTAIN LOCATIONS
AS SOME TRAPPED LOW-LEVEL MOISTURE ON WEST/NORTHWEST SFC FLOW MAY BE
DEEP ENOUGH TO SQUEEZE OUT SOME LIGHT SNOW SHOWERS.
SUNDAY AND MONDAY WILL SEE A RETURN TO MOSTLY CLOUDY SKIES AND A
CHANCE FOR PRECIP AS ANOTHER UPPER LEVEL TROUGH DIGS INTO THE
AREA...WITH SKIES BEGINNING TO BREAK LATE IN THE DAY MONDAY. WITH 925MB
TEMPS AROUND -1C TO -2C 12Z TUE ALONG WITH MOSTLY CLEAR SKIES AND
LIGHT WINDS...HAVE LOWERED MINS A FEW DEGREES TUE MORNING DOWN
GENERALLY INTO THE MID 20S ACROSS THE LOWLANDS...AND THESE TEMPS
STILL MAY BE A TAD OPTIMISTIC. WILL SEE A VERY NICE REBOUND IN TEMPS
TUE AFTERNOON THROUGH WEDNESDAY AFTERNOON WITH UPPER LEVEL RIDGING
BUILDING ACROSS THE EASTERN CONUS WITH ONLY AN INCREASE IN HIGH
CIRRUS EXPECTED FOR WEDNESDAY.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING WITH SHOWERS
AND THUNDERSTORMS IN ADVANCE OF THE FRONT. VFR CONDITIONS WILL
GENERALLY PREVAIL OUTSIDE OF THE SHOWERS AND THUNDERSTORMS. SKIES
WILL CLEAR BEHIND THE FRONT. SOME CLOUDS ARE POSSIBLE THURSDAY IN
NORTHERN WEST VIRGINIA AND PORTIONS OF SOUTHEAST OHIO...BUT OUTSIDE
OF THE HIGHER MOUNTAINS...VFR CONDITIONS SHOULD PREVAIL.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...
FORECAST CONFIDENCE: HIGH.
ALTERNATE SCENARIOS: TIMING OF THUNDERSTORMS AND CLEARING THIS
EVENING COULD VARY.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE THU
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EST 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06
CRW CONSISTENCY L L L H H H H H H H H H
HTS CONSISTENCY L L H H H H H H H H H H
BKW CONSISTENCY M M L L H H H H H H H H
EKN CONSISTENCY M L M H H H H H H H H H
PKB CONSISTENCY L L L L L H H H H H H H
CKB CONSISTENCY L L L L H L H H H H H H
AFTER 00Z FRIDAY...
IFR FOG WILL BE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR WVZ005>011-
013>020-024>040-046-047.
OH...NONE.
KY...FLASH FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR KYZ102-103-
105.
VA...NONE.
&&
SYNOPSIS...MZ/GG/30
NEAR TERM...RPY
SHORT TERM...30
LONG TERM...GG
AVIATION...RPYHazardous weather outlook, Feb 29, 3:39 PM EST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 339 PM EST WED FEB 29 2012 OHZ066-067-VAZ003-004-012045- PERRY-MORGAN-DICKENSON-BUCHANAN- 339 PM EST WED FEB 29 2012 ...TORNADO WATCH 49 IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. REPETITIVE BATCHES OF SHOWERS AND THUNDERSTORMS COULD BE POSSIBLE TODAY INTO THIS EVENING. THE GROUND IS STILL WETTER THAN NORMAL IN MANY COUNTIES...ESPECIALLY IN WEST VIRGINIA. RAIN AMOUNTS OF OVER 1.5 INCHES WOULD BE NEEDED TO RAISE FLOOD CONCERNS. IF THAT THREAT INCREASES...FLOOD WATCHES MAY BE POSTED FOR THE MOST VULNERABLE COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. KYZ101>103-105-OHZ075-076-083>087-WVZ005>011-013>020-024>040-046-047- 012045- GREENUP-CARTER-BOYD-LAWRENCE-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS- GALLIA-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 339 PM EST WED FEB 29 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EST THIS EVENING... ...TORNADO WATCH 49 IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Feb 29, 5:54 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
554 PM EST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD VARNEY 37.67N 82.12W
02/29/2012 MINGO WV 911 CALL CENTER
APPROXIMATELY A FOOT OF WATER COVERING ROUTE 52 NEAR
VARNEY WEST VIRGINIA
&&
EVENT NUMBER RLX1200127
TRMLocal storm report, Feb 29, 5:55 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
555 PM EST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG WILLIAMSON 37.67N 82.27W
02/29/2012 MINGO WV 911 CALL CENTER
TREES DOWN AT SEVERAL LOCATIONS ALONG ROUTE 49 IN MINGO
COUNTY
&&
EVENT NUMBER RLX1200128
TRMSpecial weather statement, Feb 29, 6:01 PM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
601 PM EST WED FEB 29 2012
VAZ003-004-WVZ005-013-015-024>028-033>038-046-047-010200-
BOONE WV-BRAXTON WV-BUCHANAN VA-CLAY WV-DICKENSON VA-FAYETTE WV-
KANAWHA WV-LINCOLN WV-LOGAN WV-MCDOWELL WV-MINGO WV-NICHOLAS WV-
POCAHONTAS WV-RALEIGH WV-RANDOLPH WV-WAYNE WV-WEBSTER WV-WYOMING WV-
601 PM EST WED FEB 29 2012
...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
BOONE...BUCHANAN...DICKENSON...FAYETTE...LOGAN...MCDOWELL...MINGO...N
ICHOLAS...POCAHONTAS...RALEIGH...SOUTH CENTRAL
BRAXTON...SOUTHEASTERN WAYNE...SOUTHERN CLAY...SOUTHERN
KANAWHA...SOUTHERN LINCOLN...SOUTHERN RANDOLPH...WEBSTER AND WYOMING
COUNTIES...
AT 553 PM EST...SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN
WAS MOVING THROUGH THE AREA. RAINFALL AMOUNTS OF UP TO ONE INCH CAN
BE EXPECTED...AS THE SHOWERS AND THUNDERSTORMS MOVE THROUGH OVER THE
NEXT FEW HOURS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3703 8248 3720 8256 3753 8199 3768 8231
3799 8248 3873 8015 3874 7955 3806 7997
3804 8027 3826 8043 3808 8070 3810 8087
3809 8088 3806 8080 3786 8075 3782 8092
3769 8087 3757 8119 3727 8142 3695 8236
30Local storm report, Feb 29, 6:11 PM EST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
611 PM EST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HEAVY RAIN 1 SW ST. MARYS 39.39N 81.21W
02/29/2012 M1.78 INCH DODDRIDGE WV CO-OP OBSERVER
MOST OF THE RAINFALL CAME IN THE AFTERNOON HOURS
&&
EVENT NUMBER RLX1200129
TAXLocal storm report, Feb 29, 6:35 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
635 PM EST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG MINERALWELLS 39.18N 81.51W
02/29/2012 WOOD WV EMERGENCY MNGR
SEVERAL OUTBUILDINGS DAMAGED... ONE BARN WITH HALF THE
ROOF BLOWN OFF. NUMEROUS TREES UPROOTED OR DAMAGED.
&&
EVENT NUMBER RLX1200130
TAXSpecial weather statement, Feb 29, 7:53 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
753 PM EST WED FEB 29 2012
WVZ013>016-018-026>028-030-036>039-010145-
BOONE WV-BRAXTON WV-CALHOUN WV-CLAY WV-FAYETTE WV-KANAWHA WV-LEWIS WV-
LINCOLN WV-NICHOLAS WV-PUTNAM WV-ROANE WV-UPSHUR WV-WEBSTER WV-
753 PM EST WED FEB 29 2012
...STRONG THUNDERSTORMS WILL AFFECT BOONE...BRAXTON...CLAY...
KANAWHA...LINCOLN...NORTHWESTERN FAYETTE...NORTHWESTERN NICHOLAS...
NORTHWESTERN WEBSTER...SOUTH CENTRAL LEWIS...SOUTHEASTERN CALHOUN...
SOUTHERN PUTNAM...SOUTHERN ROANE AND SOUTHERN UPSHUR COUNTIES...
AT 748 PM EST...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 12 MILES
SOUTH OF SPENCER TO 7 MILES NORTHEAST OF NITRO TO HAMLIN...MOVING
EAST AT 75 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE WINDS MAY
BE ENOUGH TO DOWN WEAK TREES...GIVEN HOW SATURATED THE GROUNDS ARE.
ALOS...VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. RAINFALL AMOUNTS TO THREE QUARTERS OF AN INCH IN JUST ONE
HOUR ARE POSSIBLE.
THESE STORMS WILL BE NEAR CHLOE AROUND 800 PM...EXCHANGE AROUND 810
PM...BURNSVILLE AROUND 820 PM...IRELAND AROUND 830 PM...BIRCH RIVER
AROUND 840 PM AND KANAWHA HEAD AROUND 850 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 45 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
113 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 82...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 72 AND 95.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3875 8023 3868 8027 3791 8172 3817 8227
3822 8227 3847 8179 3875 8100 3872 8098
3882 8082 3889 8061 3876 8011
30The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 7:53 PM EST | Special Weather Statement | RLX | Boone, Braxton, Clay, Kanawha, Lincoln | 52 min |
| Feb 29, 11:08 PM EST | Special Weather Statement | RLX | Upshur | 37 min |
Nearby
Areal Flood Warnings in West Virginia, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.